# SDR SWAA2017022212009

- Difficulty date: February 19, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 16,590 hours, 7,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS COVER LOOSE.  SECURED LENS ASSEMBLY PER SIP.
